Dizziness, Weakness And Cold Sweat When Taking Antibiotics?

Illustration of Dizziness, Weakness And Cold Sweat When Taking Antibiotics?
Illustration: Dizziness, Weakness And Cold Sweat When Taking Antibiotics? post.medicalnewstoday.com

Hello, I want to ask Two days ago I was treated for a fever there was a cough too I was given a fever medicine, a cough syrup drug also an antibiotic brand Thiamex 500, and kalmethasone, after two days of taking the fever medicine down, but if I had to take the medication again, why did so much sweat and even nausea and even nausea? as if I want to be feverish and a bit dizzy, weak, what is the cause of it, huh? ,, I stopped the antibiotic, it was good. The fever medicine had run out. Please enlighten me, thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The condition you are experiencing may or may not be related to the antibiotics you are taking, but regardless of what causes it, you should not stop, continue, or use antibiotics outside of the doctor's advice and supervision.

This is because antibiotics that are not consumed regularly, or stopped prematurely, can make the eradication of bacteria in your body not optimal, and make your bacteria actually 'learn' and can be stronger or even immune to these antibiotics. So that the next time, it may be that antibiotics no longer work in dealing with bacteria and your disease is more difficult to cure. Indeed, the solution to this condition can be to provide stronger antibiotics, but stronger antibiotics, more expensive prices and if the bacteria continues to develop, there will be moments when even the strongest antibiotics cannot overcome them.

So once again we say that regardless of whether your condition is caused by antibiotics or not, you should not stop using antibiotics like that. If you really suspect the cause of antibiotics, go back to your doctor and report it to be replaced with another antibiotic so that treatment is not interrupted. If your complaint is so severe and can not wait, go to the nearest emergency room for treatment. From your case, instead it is a fever medicine that may not be finished, and used if necessary.

Meanwhile, adequate rest, multiply the consumption of fluids, avoid cigarettes and alcohol, multiply the consumption of vegetables and fruit, and immediately consult a doctor. So, hopefully answering your question.

: by

Related Question

Infants Aged 5 Months Rarely Urinate?

Infants Aged 5 Months Rarely Urinate?

(11 months ago)

My baby is 5 months old, she weighed in February, 8,1kg. My baby rarely peed. There was no pee in the night. The bed was sleeping until now 2 times to pee. as my mother so worried.... Read more

Hot, Peeling Skin And Dry Lips After Using Beauty Products?

Hot, Peeling Skin And Dry Lips After Using Beauty Products?

(10 months ago)

I am a 20 year old woman, I want to ask why, yes, I am not suitable for skin care, then my skin is hot and peeling, then at the base of the lips it hurts so much like a wound and w... Read more

Explanation Of The Results Of Breast Lab Examinations?

Explanation Of The Results Of Breast Lab Examinations?

(11 months ago)

If in the letter the results of the breast tissue lab are written like this: Microscopy: tissue supply without epithelial lining, dominated by necrotic mass as a massive neutrophic... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *